# SDR SWAA2025060276191

- Difficulty date: May 29, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,123 hours, 18,844 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER PLATE FELL OFF FWD SERVICE DOOR HANDLE <[01].  RESERCURED COVER PLATE PER SIP.
